Title: Asymptotics of multiple orthogonal polynomials associated with the modified Bessel functions of the first kind
Authors: Coussement, E ×
Van Assche, Walter #
Issue Date: 2003
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:153 issue:1-2 pages:141-149
Abstract: We consider polynomials which are orthogonal with respect to weight functions which are defined in terms of the modified Bessel functions I-nu and Inu+1. These multiple orthogonal polynomials P-n(nu,c) of type II were introduced earlier by the authors. The aim of this paper is to study some asymptotics of these polynomials, such as Plancherel-Rotach asymptotics. As a consequence of these results, we obtain the accumulation set of the scaled zeros of P-n(nu,c). We also give a Mehler-Heine-type formula for these polynomials which is valid on compact subsets of C. Hence, we obtain a more precise result about the asymptotic behavior of the small zeros of P-n(nu,c). (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science